Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nab11

Acne coming back

Hi there! 

I just had a question I was hoping to get answered. I’ve been on the regimen for over 4months now using the AHA and all the other products and I find I’m still having big acne breakouts on my cheeks and small ones on my chin area and no where else. My face is significantly better after using the regimen and my discolouration is a lot better but for some reason my cheeks and chin always have issues and I keep waking up with a new couple pimples once some heal. I’m trying to be very mindful and gentle with my face when applying product but I know my timing will be off and it may be longer than a 12hr gap. Is this playing a big factor on why I’m not completely clear yet? Will it just take longer in general if the rest of my face is good? 

(The pimples aren’t as dark in the photo it’s just bad lighting but you get the idea)

Thanks appreciate the help!

2936EFA6-DBEA-40F5-BF2E-C7F2F0831BCE.jpeg

C90F3D4B-A084-4993-825A-9DA6545CF454.jpeg

Share this post


Link to post
Share on other sites

You probably now have fungal acne, not ordinary acne. Treatments for ordinary acne can cause fungal acne, and they make fungal acne worse.

Fungal acne is caused by taking antibiotics and some other meds, including birth control pills and possibly accutane.

Fungal acne can be controlled with topical antifungal creams, antidandruff shampoos, and keeping skin dry (no moisturisers), and using antifungal powder on unexposed skin - fungus loves moisture.

These topical treatments are TOTALLY safe, unlike oral antibiotics and accutane, which are very dangerous.

Doctors know nothing about fungal acne.

Do you have one or more of the following - dandruff, a white tongue, flaking skin, toenail fungus, "thrush", itchy or painful rashes, unexplained tiredness or feelings of disorientation or headaches ?

If you get back to me with answers to these questions, I can provide targeted information for your type of acne.

Share this post


Link to post
Share on other sites

I do sometimes experience a white tongue & tiredness & headaches. I’ve used Accutane before & many topical treatments recommended by my derm. Does the regimen not work well for fungal acne? What are some of your recommendations?

Share this post


Link to post
Share on other sites

Nab

The regimen will NOT treat fungal acne.

If you have a white tongue, tiredness and headaches then you most likely have candida fungal acne, NOT ordinary acne.

Fungal acne is CAUSED by taking and using antibiotics and some other meds, possibly including accutane.

Doctors know nothing about fungal acne.

Do the following to get rid of fungal acne -

1. Buy some clotrimazole topical antifungal cream (canesten or similar) and some nystatin topical antifungal cream (mycostatin or similar - if you can get it) and apply both antifungal creams together to the areas with acne 2-3 times a day.

2. Wash your hair in antidandruff shampo - antidandruff shampoos are antifungal.

3. Keep the areas with acne VERY dry. Do NOT use moisturiser or organic oils on then. Fungus LOVES moisture.

Do the following to get rid of your tiredness and headaches (which are most likely caused by overgrowth of candida in your gut - candida makes aldehydes which cause headaches and tiredness)

1. Buy some oral Nilstat and take it - oral Nilstat is sold to treat mouth candida (thrush) which you have as indicated by your white tongue. You are supposed to swallow oral Nilstat and doing so will fix your gut candida, and hence fix your tiredness and headaches.

I am happy to hear updates.

 

 

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×